Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$L^{p}$ Willmore Functionals


Author: Mingliang Cai
Journal: Proc. Amer. Math. Soc. 127 (1999), 569-575
MSC (1991): Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-99-04484-6
MathSciNet review: 1458864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some integral inequalities for immersed tori in the three sphere. The functionals considered are generalizations of the Willmore functional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C20

Retrieve articles in all journals with MSC (1991): 53C20


Additional Information

Mingliang Cai
Affiliation: Department of Mathematics and Computer Science, University of Miami, Coral Gables, Florida 33124
Email: mcai@math.miami.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04484-6
Keywords: Principal curvature, exponential map
Received by editor(s): January 30, 1997
Received by editor(s) in revised form: May 19, 1997
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society